# SDR A6WA2018111246145

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 34,251 hours, 33,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU DOOR LANDING SKIN IS CRACKED AT AFT LATCH CUTOUT. REPLACED LT TRU DOOR LANDING IAW SRM 51-42-13, 51-42-06 AND SUPP 17-280.
